Alert archive / Wisconsin / River Flood Warnings in 2022
River Flood Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 14, 2022, 10:53 AM CDT for Portage County, Wisconsin. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2022, 10:53 AM CDT (15:53 UTC)
- Expired
- Apr 16, 2022, 10:32 AM CDT
- In force
- 48 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Portage County, WI
The radar
The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River below Whiting Dam (WTGW3).
- Action stage
- 1051 ft
- Minor stage
- 1053 ft
- Moderate stage
- 1056 ft
- Major stage
- 1058 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
239
WGUS43 KGRB 141553
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1053 AM CDT Thu Apr 14 2022
...Observed flooding changed from Minor to Moderate severity for the
following rivers in Wisconsin...
Wisconsin River below Biron Reservoir affecting Wood County.
...The National Weather Service in Green Bay WI has issued a Flood
Warning for the following rivers in Wisconsin...
Wisconsin River below Stevens Point affecting Portage County.
Wisconsin River below Whiting Dam affecting Portage County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight.
&&
WIC097-150700-
/O.NEW.KGRB.FL.W.0014.220414T1553Z-000000T0000Z/
/STPW3.1.ER.220414T1343Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Stevens Point.
* WHEN...From this morning until further notice.
* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded
lowland areas.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Thursday the stage was 1076.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Thursday was 1076.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1076.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-150700-
/O.NEW.KGRB.FL.W.0013.220414T1553Z-000000T0000Z/
/WTGW3.1.ER.220414T1501Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Whiting Dam.
* WHEN...From this morning until further notice.
* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land
adjacent to the river. Floodwaters approach homes in low-lying
areas on Park Drive west of Plover.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Thursday the stage was 1053.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Thursday was 1053.0 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1053.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC141-150700-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/BIRW3.U.ER.220413T1927Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring.
* WHERE...Wisconsin River below Biron Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1020.5 feet, Up to 2 feet of water surrounds some
homes on South Biron Drive in Biron. Portions of Reddin Road are
likely closed. Portions of Highway 66 or County Road P near the
Stoney Brook Creek bridge are covered with water and may be closed.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Thursday the stage was 1020.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Thursday was 1020.4 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1017.0 feet.
- Flood History...This crest compares to a previous crest of
1020.7 feet on 09/25/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
MPC4 follow-up statements
764
WGUS83 KGRB 150132
FLSGRB
Flood Statement
National Weather Service Green Bay WI
832 PM CDT Thu Apr 14 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Stevens Point affecting Portage County.
Wisconsin River below Whiting Dam affecting Portage County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon.
&&
WIC097-151915-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220414T2110Z.000000T0000Z.UU/
832 PM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Stevens Point.
* WHEN...Until further notice.
* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded
lowland areas.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Thursday the stage was 1076.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Thursday was 1076.4 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1076.0 feet.
- Flood History...This crest compares to a previous crest of
1077.1 feet on 12/16/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-151915-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220414T2110Z.000000T0000Z.UU/
832 PM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Whiting Dam.
* WHEN...Until further notice.
* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land
adjacent to the river. Floodwaters approach homes in low-lying
areas on Park Drive west of Plover.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Thursday the stage was 1053.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Thursday was 1053.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1053.0 feet.
- Flood History...This crest compares to a previous crest of
1053.6 feet on 02/23/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
SAC863
WGUS83 KGRB 151530
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1030 AM CDT Fri Apr 15 2022
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wisconsin River at Merrill affecting Lincoln and Marathon
Counties.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Stevens Point affecting Portage County.
Wisconsin River below Whiting Dam affecting Portage County.
Wisconsin River below Wausau affecting Marathon County.
For the Wisconsin River...including Wausau, Merrill, Stevens Point,
Whiting Dam...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
WIC069-073-160430-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-220416T1200Z/
/RRLW3.1.ER.220413T1945Z.220414T1500Z.220415T1800Z.NO/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wisconsin River at Merrill.
* WHEN...Until tomorrow morning.
* IMPACTS...At 11.0 feet, Flooding mainly affects Merrill area parks
and agricultural land.
* ADDITIONAL DETAILS...
- At 10:05 AM CDT Friday the stage was 11.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:05 AM CDT Friday was 12.1 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 5.7 feet Friday
morning.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
11.2 feet on 04/11/1922.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC097-160430-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220415T1510Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Stevens Point.
* WHEN...Until further notice.
* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded
lowland areas.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Friday the stage was 1076.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Friday was 1076.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1076.0 feet.
- Flood History...This crest compares to a previous crest of
1077.1 feet on 12/16/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-160430-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220415T1210Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Whiting Dam.
* WHEN...Until further notice.
* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land
adjacent to the river. Floodwaters approach homes in low-lying
areas on Park Drive west of Plover.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Friday the stage was 1053.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Friday was 1053.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1053.0 feet.
- Flood History...This crest compares to a previous crest of
1053.6 feet on 02/23/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC073-160430-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...Until further notice.
* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an
apartment in the Oak Island Park area and a business in the DC
Everest Park area. Up to 2 feet of water may be surrounding homes
along the Big Rib River west of Wausau along Sherman Road.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Friday the stage was 1168.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Friday was 1169.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
- Flood History...This crest compares to a previous crest of
1168.6 feet on 03/17/2016.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
Eckberg626
WGUS83 KGRB 160132
FLSGRB
Flood Statement
National Weather Service Green Bay WI
832 PM CDT Fri Apr 15 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Stevens Point affecting Portage County.
Wisconsin River below Whiting Dam affecting Portage County.
Wisconsin River below Wausau affecting Marathon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning.
&&
WIC097-161645-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220415T1510Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Stevens Point.
* WHEN...Until further notice.
* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded
lowland areas.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Friday the stage was 1076.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Friday was 1076.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1076.0 feet.
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-161645-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220415T1810Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Whiting Dam.
* WHEN...Until further notice.
* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land
adjacent to the river. Floodwaters approach homes in low-lying
areas on Park Drive west of Plover.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Friday the stage was 1053.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Friday was 1053.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1053.0 feet.
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC073-161645-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...Until further notice.
* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an
apartment in the Oak Island Park area and a business in the DC
Everest Park area. Up to 2 feet of water may be surrounding homes
along the Big Rib River west of Wausau along Sherman Road.
* ADDITIONAL DETAILS...
- At 8:10 PM CDT Friday the stage was 1168.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:10 PM CDT Friday was 1169.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
Bersch428
WGUS83 KGRB 161532
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1032 AM CDT Sat Apr 16 2022
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River below Whiting Dam affecting Portage County.
WIC097-161645-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-220416T1532Z/
/WTGW3.U.ER.220414T1501Z.220415T1810Z.000000T0000Z.UU/
1032 AM CDT Sat Apr 16 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Wisconsin River below Whiting Dam.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Saturday the stage was 1052.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Friday was 1053.5 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
EckbergWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:08 AM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Apr 14, 6:08 AM CDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 608 AM CDT Thu Apr 14 2022 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Friday Issued at 256 AM CDT Thu Apr 14 2022 Light rain and snow showers continue to end from southwest to northeast as an occluded front pushes northeast over southern Canada with some clearing in its wake. Cold air advecting into the area will cause temperatures to continue to fall through daybreak across the region. The break in precipitation and mostly clear conditions will be short lived as the other surface low at the end of the occluded front, currently near the North Dakota and Minnesota border, tracks eastward towards the northeastern Great Lakes region today and continues slowly northeast towards James Bay by Friday. As this low tracks north of the region the mid level closed low will take a similar path and bring several shortwaves through the western Great Lakes region along with additional clouds and moisture. Light precipitation is expected to advect back into the area late this morning across north-central and central Wisconsin, tapering off across central Wisconsin this evening and mainly confined to north-central Wisconsin later tonight into Friday. The cool air in place will mean precipitation will mainly be in the form of snow across north-central Wisconsin, with rain mixed in at times during the afternoon hours today and Friday, with more of a rain/snow mix across central Wisconsin today before changing over to snow and tapering off this evening. Snowfall amounts will generally be light, with 1 to 2 inches possible across portions of north- central Wisconsin through tonight. Snowfall amounts on Friday are not expected to amount to much as the best moisture will be northeast of the area. In addition to the precipitation, the tightly wound low will bring a tight pressure gradient to the western Great Lakes region through Friday. Wind speeds will be the highest today, with gusts of 35 to 45 mph expected. The highest gusts will be south of a line from Tomahawk to Wausaukee, where a Wind Advisory is currently in effect. Winds will die off a bit tonight as the boundary layer shrinks, with winds picking back up on Friday a few hours after sunrise. Although gusty winds are expected Friday, gusts are only expected to be around 30 mph as the pressure gradient will not be as tight across the area. Highs today will not budge much given the strong cold air advection, with temperatures expected to be in the middle 30s across the north, with highs in the lower to middle 40s across east-central Wisconsin. Lows tonight will be well below normal, ranging from around 20 across the north, to around 30 across east-central Wisconsin. Highs on Friday are expected to be even colder; ranging from the lower to middle 30s across north- central Wisconsin to the lower 40s across east-central Wisconsin. .LONG TERM...Friday Night Through Wednesday Issued at 256 AM CDT Thu Apr 14 2022 Low amplitude mean flow this weekend before the flow begins to amplify early next week as a progressive shortwave trough moves along the northern tier of states. This trough will bring northeast WI a chance of rain and/or snow showers Sunday night into Monday. Models have timing issues with the next shortwave trough with the GFS almost 24 hours faster than other deterministic models (Tuesday vs. Wednesday). Temperatures to remain well-below normal through Tuesday, then begin to slowly warm mid-week. Friday night and Saturday... Models show a secondary mid-level shortwave trough to rotate south into northern sections of the Great Lakes Friday night. While any precipitation should remain to our north, clouds over northern WI will begin to sag south into central/east-central WI overnight. Winds finally relent Friday night and with cold air in place, min temperatures to drop into the middle to upper teens far north- central WI, mainly middle 20s east-central WI. This shortwave trough quickly drops through northeast WI Saturday morning and already reaches the eastern Great Lakes by 00z Sunday. Cannot rule out a few snow showers or flurries over northern WI with the passage of the trough, otherwise dry conditions are expected as a ridge of high pressure builds into the region in the afternoon. Temperatures will remain un-April-like with readings to only be in the lower 30s north-central WI, around 40 degrees for east-central WI. Saturday night and Sunday... The high pressure moves across WI Saturday night, bringing mostly clear skies and light winds to the areas. Almost ideal radiational cooling conditions to exist which will allow for temperatures to easily drop into the middle teens north-central, middle 20s east- central WI. A mostly sunny start to Sunday will gradually give way to increasing clouds through the day as a mid-level shortwave trough moves into the northern Plains. Faster models already bring precipitation chances into central WI by late Sunday afternoon, but feel the daylight hours will remain dry. Max temperatures to range from around 40 degrees near Lake MI, lower 40s north and middle 40s south. Sunday night and Monday... This shortwave trough reaches the western Great Lakes region Sunday night and will reside over the Great Lakes on Monday. Thermal profiles would indicate a transition to all snow over most of the forecast area Sunday night with a minor accumulation expected. The exception would be east-central WI where a cold rain would become mixed with snow. As temperatures slowly moderate on Monday, precipitation type would change back to a mix (north) or all rain (south). Max temperatures for Monday to range from around 40 degrees north, lower to middle 40s south. Monday night and Tuesday... Precipitation chances may linger into Monday evening over eastern WI, otherwise skies should become partly cloudy Monday night as the next ridge of high pressure builds toward WI. This high pressure is forecast to move across the region on Tuesday accompanied by a trailing upper ridge. The GFS begins to diverge at this point with other models with respect to increasing clouds ahead of the next shortwave trough. As the mean flow begins to amplify, prefer the slower movement of this trough, thus more sun than clouds on Tuesday. Max temperatures to be in the lower to middle 40s north/near Lake MI, middle to upper 40s south. Tuesday night and Wednesday... The slower solution would actually hold off on any precipitation until Wednesday, but with the timing uncertainty this far out, have deferred to the model blend which brings chance pops to northeast WI later Tuesday night, then higher pops for Wednesday. Once again, thermal profiles would have precipitation type as snow or a mix Tuesday night, then transition to rain on Wednesday. Max temperatures on Wednesday to be in the middle 40s north/near Lake MI, upper 40s to around 50 degrees south. && .AVIATION...for 12Z TAF Issuance Issued at 608 AM CDT Thu Apr 14 2022 Mostly clear skies and VFR conditions early in the TAF period will give way to increasing clouds as a low pressure system approaches the northwest Great Lakes region from the west. While VFR conditions are expected to continue across east-central Wisconsin, MVFR conditions and light snow showers will track in from the west later this morning and last through much of tonight. Snowfall could amount to an inch or two across north- central Wisconsin today and tonight. Southwest winds will increase this morning, with gusts of 30 to 40 knots expected later this morning and into the afternoon. Winds will ease a bit this evening into tonight, with gusts of 20 to 30 knots. && .GRB WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM this morning to 7 PM CDT this evening for WIZ018>022-030-031-035>040-045-048>050-073-074. && SHORT TERM.....Kurimski LONG TERM......Kallas AVIATION.......Kurimski
Hazardous weather outlook, Apr 14, 3:16 AM CDT, 7 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 316 AM CDT Thu Apr 14 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 316 AM CDT Thu Apr 14 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Strong winds are expected today, with gusts as high 45 mph. A Wind Advisory is in effect until 7 pm this evening. The gusty winds will likely continue into the early evening. An inch or two of light snow is possible across north-central Wisconsin today and tonight. The snow may cause slippery roadways at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Blustery conditions are also forecast for Friday as winds could gust as high as 35 mph. Areas rivers will continue to run high into next week. A number of rivers are above bankfull and a few will remain in minor flood stage. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight. LMZ521-522-541>543-150830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 316 AM CDT Thu Apr 14 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight A Gale Warning is in effect today into tonight. Wind gusts could reach 40 knots. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty winds will create hazardous conditions to small craft on Friday. Kurimski/Kallas
In the hours before
Local storm report, Apr 14, 8:14 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
814 AM CDT THU APR 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM SNOW 4 N PHELPS 46.12N 89.08W
04/14/2022 M3.5 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION LVDW3 PHELPS 4.2 N.
0700 AM SNOW 10 NE BOULDER JUNCTION 46.19N 89.46W
04/14/2022 M2.5 INCH VILAS WI COCORAHS
COCORAHS STATION WI-VL-9 BOULDER JUNCTION 9 ENE.
0700 AM SNOW 1 NW SAINT GERMAIN 45.92N 89.49W
04/14/2022 M2.4 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION STGW3 ST GERMAIN 0.6 NW.
0700 AM SNOW 1 NNE BOULDER JUNCTION 46.13N 89.62W
04/14/2022 M2.2 INCH VILAS WI COCORAHS
COCORAHS STATION WI-VL-14 BOULDER JUNCTION 1.4 NE.
0715 AM SNOW 1 NW ARGONNE 45.67N 88.90W
04/14/2022 M2.1 INCH FOREST WI CO-OP OBSERVER
CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.
0659 AM SNOW EAGLE RIVER 45.91N 89.24W
04/14/2022 M2.0 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION EGRW3 EAGLE RIVER - SOUTH.
1030 PM SNOW 1 S RHINELANDER 45.62N 89.41W
04/13/2022 M1.8 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION RHRW3 RHINELANDER.
0730 AM SNOW 3 SW RHINELANDER 45.60N 89.45W
04/14/2022 M1.4 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION RHIW3 RHINELANDER 2 SW.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:28 AM CDT | River Flood Warning | GRB | Lincoln | 21 days |
| Apr 14, 4:28 AM CDT | River Flood Warning | GRB | Lincoln | 16 hr |
| Apr 14, 10:53 AM CDT | River Flood Warning | GRB | Portage | 48 hr |
| Apr 14, 10:55 AM CDT | River Flood Warning | GRB | Marinette | 4 days |
| Apr 14, 11:17 AM CDT | River Flood Warning | GRB | Lincoln | 7 hr |
| Apr 14, 6:53 PM CDT | Small Craft Advisory | GRB | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.